Mathematical models for morphogenesis: Linear or nonlinear diffusion. Comment on "Morphogenetic action through flux-limited spreading" by Verbeni, Sánchez, Mollica, Siegl-Cachedenier, Carleton, Guerrero, Ruiz i Altaba, Soler.

Research output: Contribution to journalComment/debatepeer-review

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)485-486
Number of pages2
JournalPhysics of Life Reviews
Issue number4
StatePublished - Dec 2013

All Science Journal Classification (ASJC) codes

  • Agricultural and Biological Sciences(all)
  • Physics and Astronomy(all)
  • Artificial Intelligence

Cite this